Mathematics Faculty Articles

Title

Inequalities: Theory of Majorization and Its Applications (Springer Series in Statistics) by Albert W. Marshall, Ingram Olkin and Barry C. Arnold, 2nd edition, Springer (2011) xxvii+909 pp, Hardback, ISBN 978-0-387-40087-7; e-ISBN 978-0-387-68276-1

Document Type

Book Review

Publication Date

3-1-2012

Publication Title

Linear Algebra and its Applications

ISSN

0024-3795

Volume

436

Issue/No.

5

First Page

1535

Last Page

1540

Comments

Under an Elsevier user license

DOI

10.1016/j.laa.2011.08.021

Peer Reviewed

Share

COinS